Curriculum Vitae

Alejandro Francisco Ramírez

Personal

Education

1984-1990 Licenciado en Física, P. Universidad Católica, Santiago, Chile.
1990-1992 Graduate studies in physics, Universidad de Chile, Santiago, Chile.
1992-1996 Ph.D. in Mathematics, Courant Institute of Mathematical Sciences, New York University, New York City, USA.
Advisor: S.R.S. Varadhan

Positions

1996-1997 Postdoctoral position, Centre de Mathématiques Appliquées, École Polytechnique, Palaiseau, France.
1997-1999  Assistant, Département de Mathématiques, École Polytechnique Fédérale de Lausanne, Lausanne, Switzerland.
1999-2003 Assistant Professor, Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Santiago, Chile.
2003-2012
Associate Professor, Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Santiago, Chile.
2014-2015
Berlin Mathematical School Professor, Institut für Mathematik, Technische Universität Berlin, Berlin, Germany.
2012-
Professor, Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Santiago, Chile.

Editorial work

2016             Associate Editor, Bernoulli
2012-2017   Associate Editor, Electronic Journal of Probability and Electronic Communications in Probability
2006-2012   Associate editor,  Stochastic Processes and their Applications

Publications

  1. A. Ramírez and E. Tirapegui, Unstable States and Subdynamics, Phys. Lett. A 163, 397 (1992).
  2. A.F. Ramírez, F. Lund and R. Hernández, Effect of vortex bending in transition mediated by vortex rings in three dimensions and its relation to the lambda transition in liquid helium, Physical Review B 47, 5465 (1993).
  3. A. F. Ramírez, A. Reisenegger and F. Lund, Instabilities mediated by line defects in 3 dimensions without unbinding, in "Instabilities and Nonequilibrium Structures IV", 325-331, Edited by E. Tirapegui and W. Zeller, Mathematics and its Applications, 267. Kluwer Academic Publishers Group, Dodrecht, (1993).
  4. A.F. Ramírez and S.R.S. Varadhan, Relative entropy and mixing properties of interacting particle systems, J. Math. Kyoto Univ. 36 , no. 4, 869-875 (1996). [ps] [pdf]
  5. A.F. Ramírez, Relative entropy and mixing properties of infinite dimensional diffusions, Probab. Theory Related Fields 110, 369-395 (1998). [ps] [pdf]
  6. G. Ben Arous and A.F. Ramírez, Quenched asymptotics for survival probabilities in the random saturation process, C. R. Math. Acad. Sci. Paris, 329, 11, Série I, 1003-1008 (1999).[ps] [pdf]
  7. G. Ben Arous and A.F. Ramírez, Growth and saturation processes in random media, in  Stochastic Processes, Physics and Geometry: New Interplays I. A Volume in Honor of Sergio Albeverio (Leipzig, 1999), 41-54, CMS Conf. Proc.,28, Amer. Math. Soc., Providence, RI, (2000). [ps] [pdf]
  8. G. Ben Arous and A.F. Ramírez, Asymptotic survival probabilities in the random saturation processAnn. Probab. 28(4), 1470-1527 (2000). [ps] [pdf]
  9. A.F. Ramírez,  An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes, C. R. Math. Acad. Sci. Paris, 334, Série I, 1-6 (2002).  [pdf]
  10. A.F. Ramírez, Uniqueness of invariant measures for elliptic infinite dimensional diffusions and particle spin systems, ESAIM Probab. Statist. 6, 147-155 (2002) .
  11. A.F. Ramírez and V. Sidoravicius, Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks, C. R. Math. Acad. Sci. Paris 335, Série I, 821-826 (2002).  
  12. G. Ben Arous, J. Quastel and A.F. Ramírez, Internal DLA in a Random Environment, Ann. Inst. H. Poincaré Probab. Statist., 39(2), 301-324 (2003). [ps] [pdf]
  13. A.F. Ramírez and V. Sidoravicius, Asymptotic behavior of a stochastic combustion growth process, J. Euro. Math. Soc. (JEMS), 6(3), 293-334 (2004). [ps] [pdf].
  14. G. Ben Arous, S. Molchanov and A.F. Ramírez, Transition from the annealed to the quenched asymptotics for a random walk on random obstacles,  Ann. Probab. 33(6), 2149-2187 (2005). [ps] [pdf]
  15. F. Comets, J. Quastel and A.F. Ramírez, Fluctuations of the front in a stochastic combustion model, Ann. Inst. H. Poincaré Probab. Statist., 43(2), 147-162 (2007).[ps] [pdf]
  16. G. Ben Arous, S. Molchanov and A.F. Ramírez, Transition asymptotics for reaction-diffusion in random media, Probability and Mathematical Physics: A Volume in Honor of Stanislav Molchanov, 1--40, CRM Proc. Lecture Notes,  42, Amer. Math. Soc., Providence, RI, (2007). [ps] [pdf].
  17. J. Bérard and A.F. Ramírez, Central limit theorem for the excited random walk in dimension d>=2,  Electron. Comm. Probab., 12, 303-314 (2007). [ps] [pdf]
  18. M. Jara, G. Moreno and A.F. Ramírez, Front propagation in an exclusion one-dimensional reactive dynamics, Markov Process. Related Fields, 18, 185-206 (2008). [ps] [pdf]  
  19. F. Comets, J. Quastel and A.F. Ramírez, Fluctuations of the front in a one dimensional model of X+Y--> 2Y, Trans. Amer. Math. Soc. 361, 6165-6189 (2009). [ps] [pdf]
  20. A.  Drewitz and A.F. Ramírez, Asymptotic directions in random walk in random environment revisited, Braz. J. Probab. 24, 212-225 (2010).  [ps] [pdf]
  21. J. Bérard and A.F. Ramírez, Large deviations of the front in a one dimensional model of X+Y-->2Y, Ann. Probab. 38(3), 955-1018 (2010). [ps] [pdf]
  22. A. Drewitz and A.F. Ramírez, Ballisticity conditions for random walk in random environment, Probab. Theory Related Fields 150, 61-75 (2011). [ps] [pdf]
  23. A. Drewitz and A.F. Ramírez, Quenched exit estimates and ballisticity conditions for higher dimensional random walk in random environment, Ann. Probab.  40(2), 459-534 (2012). [ps] [pdf]
  24. M. Menshikov, S. Popov, A.F. Ramírez and M. Vachkovskaia, On a general many-dimensional excited random walk, Ann. Probab. 40(5),  2106-2130 (2012).  [ps] [pdf]
  25. A. Drewitz, J. Gärtner, A.F. Ramírez and R. Sun, Survival probability of a random walk among a Poisson system of moving traps, Probability in Complex Physical Systems-In honour of Erwin Bolthausen and Jürgen Gärtner, Springer Proceedings in Mathematics 11, 119-158 (2012). [ps] [pdf]
  26. H. Kesten, A.F. Ramírez and V. Sidoravicius, Asymptotic Shape and Propagation of Fronts for Growth Models in Dynamic Random Environment, Probability in Complex Physical Systems-In honour of Erwin Bolthausen and Jürgen Gärtner, Springer Proceedings in Mathematics 11, 195-224 (2012). [ps] [pdf]
  27. D. Campos, A. Drewitz, A.F. Ramírez, F. Rassoul-Agha and T. Seppalainen, Level 1 quenched large deviation principle for random walk in dynamic random environment, Bulletin of the Institute of Mathematics, Academia Sinica (N.S.) in honor of the 70th birthday of S.R.S. Varadhan, 8(1), 1-29 (2013). [ps] [pdf]
  28. F. Comets, J. Quastel and A.F. Ramírez, Last passage percolation and travelling fronts,  J. Stat. Phys. 152, 419-451 (2013). [ps] [pdf]
  29. N. Berger, A. Drewitz and A.F. Ramírez, Effective polynomial ballisticity condition for random walk in random environment,  Comm. Pure Appl. Math. 67, 1947-1973 (2014). [ps] [pdf]
  30. D. Campos and A.F. Ramírez, Ellipticity criteria for ballistic behavior of random walks in random environment, Probab. Theory Related Fields 160, 189-251 (2014). [ps] [pdf]
  31. A. Drewitz and A.F. Ramírez,  Selected topics in random walks in random environments,  Topics in percolative and disordered systems, 23–83, Springer Proc. Math. Stat., 69, Springer, New York, (2014). [ps] [pdf]
  32. E. Guerra and A.F. Ramírez, Almost exponential decay for the exit probability from slabs for RWRE, Electron. J. Probab. 20 1-17 (2015) [ps] [pdf]
  33. E. Bouchet, A.F. Ramírez and C. Sabot, Sharp ellipticity conditions for ballistic behavior of random walks in random environment, Bernoulli 22, 969-994 (2016). [ps] [pdf]
  34. J. Bérard and A.F. Ramírez, Fluctuations of the front in a one-dimensional model for the spread of an infection, Ann. Probab. 44(5), 2770-2816 (2016). [ps] [pdf]
  35. E. Guerra and A.F. Ramírez, Asymptotic direction for random walks in mixing random environments, Electron. J. Probab. 22 41pp. (2017). [ps] [pdf]
  36. D. Campos and A.F. Ramírez. Asymptotic expansion of the invariant measure for ballistic random walks in random environment in the low disorder regime, Ann. Probab. 45(6B), 4675-4699 (2017). [ps] [pdf]
  37. J.-D. Deuschel, X. Guo and A.F. Ramírez, Quenched invariance principle for random walk in time-dependent balanced random environment, Ann. Inst. H. Poincaré Probab. Statist. Ann. Inst. H. Poincaré Probab. Statist. 54(1) 363-384 (2018). [ps] [pdf]
  38. A.F. Ramírez, Random walk in the low disorder ballistic regime, to appear in the proceedings of the XVIII International Congress on Mathematical Physics. [ps] [pdf]
  39. F. Comets, G. Moreno and A.F. Ramírez, Random polymers on the complete graph, to appear in Bernoulli. [pdf]
  40. G. Ben Arous, S. Molchanov and A.F. Ramírez, Stable limit laws and structure of the scaling function for reaction-diffusion in random environment, to appear in the proceedings in honor of the 75th birthday of S.R.S. Varadhan. [ps] [pdf]
  41. C. Laurent, A.F. Ramírez, C. Sabot and S. Saglietti, Velocity estimates for symmetric random walks at low ballistic disorder, to appear in Sojourns in probability and statistical physics, in honor of the 70th birthday of C. Newman. [ps] [pdf]

Preprints & Other Manuscripts

  1. A.F. Ramírez, Teorema del límite central para variables aleatorias aditivas, Informe técnico DIM, Universidad de Chile (1997). [ps] [pdf]